# SDR CA150817012

- Difficulty date: August 14, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Boeing 767333
- Aircraft time: 86,077 hours
- Engine: Pwa PW4060
- System (JASC): 3830 · Waste Disposal System
- Part: Lavatory
- Condition: Blocked
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER DEPARTURE 4 OUT OF 6 LAVS STOPPED WORKING.   SUSPECT FWD LAV WASTE TANK DID NOT DUMP PRIOR TO DEPARTING DUE TO BLOCKAGE, MAINTENANCE CONFIRMED BOTH TANKS NOW EMPTY.  FWD TANK INTERIOR INSPECTED FOR FOD. SENSORS CONFIRMED CLEAN.  BITE TEST OF INDICATION SYSTEM C/O NO FAULTS, WASTE DUMP SYS OPERATING NORMALLY. TOILETS OPERATING NORMALLY AFTER FWD TANK BLOCKAGE CLEARED.
